K. Raj

Search this author in Google Scholar


Articles: 1

Köthe-Orlicz vector-valued weakly sequence spaces of difference operators

Anu Choudhary, Kuldip Raj

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 25 (2019), no. 2, 161-176

In the present article, we propose vector-valued weakly null, weakly convergent and weakly bounded sequences over n-normed spaces associated with infinite matrix, Musielak-Orlicz function and difference operator. We make an effort to study some algebraic and topological properties of these sequence spaces. Further, we shall investigate some inclusion relations between newly formed sequence spaces.


All Issues